Jump to content

6 posts in this topic

Recommended Posts

You will probably need to begin or possibly complete treatment. Active TB would put everyone on the plane and in your US family at risk. It's possible that after you take the medication a certain length you are no longer contagious 

Share this post


Link to post
Share on other sites
On ‎2‎/‎15‎/‎2019 at 3:28 PM, EandH0904 said:

You will probably need to begin or possibly complete treatment. Active TB would put everyone on the plane and in your US family at risk. It's possible that after you take the medication a certain length you are no longer contagious 

She is talking about Inactive positive results which almost always occurs whenever you had a TB vaccination while a kid and since the shot has tuberculin bacteria, you will always test positive all your life.

I am not sure the answer to this but I know they used to do an advanced test like blood test and x-ray which always proves you are not positive or as a last resort they may have you do treatment for couple months. I think you should check with whoever was doing the tests and confirm. Good luck.

Edited by matuiza94

Share this post


Link to post
Share on other sites
2 hours ago, matuiza94 said:

She is talking about Inactive positive results which almost always occurs whenever you had a TB vaccination while a kid and since the shot has tuberculin bacteria, you will always test positive all your life.

I am not sure the answer to this but I know they used to do an advanced test like blood test and x-ray which always proves you are not positive or as a last resort they may have you do treatment for couple months. I think you should check with whoever was doing the tests and confirm. Good luck.

Hi Matuiza,thanks for your reply,yep I come from Kenya and I had the t.b vaccination while I was a kid, so I think that s why it tested inactive positive t.b and the doctor was like you must  have been around a contagious person wants why you had it,but thanks again I will get more information from the doctor,thanks though.

Share this post


Link to post
Share on other sites
 
Didn't find the answer you were looking for? Ask our VJ Immigration Lawyers.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
- Back to Top -


Important Disclaimer: Please read carefully the Visajourney.com Terms of Service. If you do not agree to the Terms of Service you should not access or view any page (including this page) on VisaJourney.com. Answers and comments provided on Visajourney.com Forums are general information, and are not intended to substitute for informed professional medical, psychiatric, psychological, tax, legal, investment, accounting, or other professional advice. Visajourney.com does not endorse, and expressly disclaims liability for any product, manufacturer, distributor, service or service provider mentioned or any opinion expressed in answers or comments. VisaJourney.com does not condone immigration fraud in any way, shape or manner. VisaJourney.com recommends that if any member or user knows directly of someone involved in fraudulent or illegal activity, that they report such activity directly to the Department of Homeland Security, Immigration and Customs Enforcement. You can contact ICE via email at Immigration.Reply@dhs.gov or you can telephone ICE at 1-866-347-2423. All reported threads/posts containing reference to immigration fraud or illegal activities will be removed from this board. If you feel that you have found inappropriate content, please let us know by contacting us here with a url link to that content. Thank you.
×
×
  • Create New...